# SDR CA000110035

- Difficulty date: November 24, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Stbros SD360
- Aircraft time: 25,381 hours
- Engine: Pwa PT6A65AR
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Part number: 180315
- Condition: Failed
- Location: Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PRE SB 60034-73-1 BEARING FOUND TO BE FAILING DURING ROUTINE BENCH CHECK. POST SB BEARING AVAILABLE WHICH HAS LARGER RETAINER TYPE BALL BEARINGS.
